MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE DRIVE; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE DRIVE; CATHETER, CORONARY, ATHERECTOMY
Model Number 2077-01
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck with the guidewire.The 75% stenosed target lesion was located in a moderately tortuous and severely calcified artery.A 1.75mm rotapro and a rotawire drive were selected for use.During insertion, the rotaburr became stuck on the rotawire and could not be released from being stuck.The rotaburr was removed together with the rotawire from the body as one unit.The procedure was completed with another of the same device.There were no patient complications reported.

Brand Name
ROTAWIRE DRIVE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25058327
Report Number2124215-2026-23808
Device Sequence Number9353688
Product Code MCX
UDI-Device Identifier08714729996262
UDI-Public(01)08714729996262(17)270514(10)36521135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2077-01
Device Catalogue Number2077-01
Device Lot Number0036521135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown